RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 253–254 (Mi umn4851)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

One-dimensional continuous quantum systems without a hard core

Yu. M. Sukhov


Full text: PDF file (114 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.03.1972

Citation: Yu. M. Sukhov, “One-dimensional continuous quantum systems without a hard core”, Uspekhi Mat. Nauk, 28:1(169) (1973), 253–254

Citation in format AMSBIB
\Bibitem{Suk73}
\by Yu.~M.~Sukhov
\paper One-dimensional continuous quantum systems without a~hard core
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 253--254
\mathnet{http://mi.mathnet.ru/umn4851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=428992}


Linking options:
  • http://mi.mathnet.ru/eng/umn4851
  • http://mi.mathnet.ru/eng/umn/v28/i1/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:135
    Full text:56
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019